# SDR USAA2012073000008

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,628 hours, 40,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT LENS AT ROW 11 MISSING.  MAINTENANCE INSTALLED LENS.  AIRCRAFT OK FOR SERVICE.
